# SDR SWAA2022032285330

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737*
- Aircraft serial: 30649
- Aircraft time: 62,319 hours, 37,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSANGER CABIN RIGHT AFT EMERGENCY LIGHTS INOP / [01] R&R BATTERY PACK IAW AMM 33-51-06
